# SDR SWIA201541462

- Difficulty date: September 25, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 34,169 hours, 28,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE HAS DAMAGE AT L/E CENTER SIDE.  R & R LT IB FLAP VANE CENTER IAW SRM AND REO.
